# SDR AALA202510077980

- Difficulty date: September 25, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 37,932 hours, 16,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF OUT OF DCA THERE WAS A VERY STRONG DIRTY, MUSTY, AND OILY SMELL THROUGH OUT THE ENTIRE AIRCRAFT. **SUPPLEMENTAL REPORT FOR (AALA202509268985): REMOVED AND REPLACED NUMBER 1 ENGINE. PER JOBCARD 08L40072003. REMOVE AND REPLACED LEFT (AALA202510070691) AND RIGHT (AALA202510079234) RECURCULATION AIR FILTERS. PER AMM 21-25-01**(CLOSED).
